Decompositions of hypersurface singularities oftype $J_{k,0}$

Volume 59 / 1994

Piotr Jaworski Annales Polonici Mathematici 59 (1994), 117-131 DOI: 10.4064/ap-59-2-117-131


Applications of singularity theory give rise to many questions concerning deformations of singularities. Unfortunately, satisfactory answers are known only for simple singularities and partially for unimodal ones. The aim of this paper is to give some insight into decompositions of multi-modal singularities with unimodal leading part. We investigate the $J_{k,0}$ singularities which have modality k - 1 but the quasihomogeneous part of their normal form only depends on one modulus.


  • Piotr Jaworski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image